# SDR GLBA20061104

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,367 hours, 36,362 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6P2722
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 5161  ENROUTE, PILOTS REPORTED THAT THE GEAR WOULD NOT EXTEND. PILOTS USED ELECTRICAL EXENTENSION PROCEDURES TO LOWER THE GEAR. MAINT REMOVED AND REPLACED THE (A) SYSTEM DOWLOCK PROXIMITY SENSOR IAW. MM 32-61. OPERATIONAL CHECK WAS GOOD. RII INSPECTION COMPLIED WITH IAW TASKCARD 4.3.8. PN OFF 922AA2Y-A6P-2722A.
